Publications HAL de Florent,BERTHELIN du labo/EPI jad

2019

Article dans une revue

titre
Stochastic isentropic Euler equations
auteur
Florent Berthelin, Julien Vovelle
article
Annales scientifiques de l'Ecole normale supérieure, 2019, 52 (1), pp.181-254
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00878559/file/BerthelinVovelle1115.pdf BibTex
titre
Regularity results for the solutions of a non-local model of traffic
auteur
Florent Berthelin, Paola Goatin
article
Discrete and Continuous Dynamical Systems - Series A, American Institute of Mathematical Sciences, 2019, 39 (6), pp.3197-3213
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01813760/file/BerthelinGoatin.pdf BibTex

Pré-publication, Document de travail

titre
A non-local scalar conservation law describing navigation processes
auteur
Paulo Amorim, Florent Berthelin, Thierry Goudon
article
2019
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-02419349/file/ScalarModel_ABG.pdf BibTex

2017

Article dans une revue

titre
Particle approximation of a constrained model for traffic flow
auteur
Florent Berthelin, Paola Goatin
article
NoDEA : Nonlinear Differential Equations and Applications, 2017, 24 (5), pp.24-55
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01437867/file/BerthelinGoatin.pdf BibTex
titre
Theoretical study of a multi-dimensional pressureless model with unilateral constraint
auteur
Florent Berthelin
article
SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2017, 49 (3), pp.2287-2320
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01313258/file/ContrainteMultiD.pdf BibTex
titre
Asymptotic problems and numerical schemes for traffic flows with unilateral constraints describing the formation of jams
auteur
Florent Berthelin, Thierry Goudon, Bastien Polizzi, Magali Ribot
article
Networks and Heterogeneous Media, AIMS-American Institute of Mathematical Sciences, 2017, 12 (4)
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01413613/file/Article_Traffic_hal.pdf BibTex

2016

Article dans une revue

titre
Multifluid flows: a kinetic approach
auteur
Thierry Goudon, Sebastian Minjeaud, Florent Berthelin
article
Journal of Scientific Computing, Springer Verlag, 2016, 66 (2), pp.792--824
Accès au bibtex
BibTex
titre
Multifluid Flows: A Kinetic Approach
auteur
Florent Berthelin, Thierry Goudon, Sebastian Minjeaud
article
Journal of Scientific Computing, Springer Verlag, 2016, 66 (2), pp.792--824. ⟨10.1007/s10915-015-0044-1⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01158016/file/Couplage_BGM_15.pdf BibTex
titre
Stationary solutions with vacuum for a one-dimensional chemotaxis model with non-linear pressure
auteur
Florent Berthelin, David Chiron, Magali Ribot
article
Communications in Mathematical Sciences, International Press, 2016, 14 (1), pp.147-186
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01070625/file/BerthelinChironRibot.pdf BibTex

2015

Article dans une revue

titre
Kinetic schemes on staggered grids for barotropic Euler models: entropy-stability analysis
auteur
Thierry Goudon, Florent Berthelin, Sebastian Minjeaud
article
Mathematics of Computation, American Mathematical Society, 2015, 84, pp. 2221--2262
Accès au bibtex
BibTex
titre
Kinetic schemes on staggered grids for barotropic Euler models: entropy-stability analysis
auteur
Florent Berthelin, Thierry Goudon, Sebastian Minjeaud
article
Mathematics of Computation, American Mathematical Society, 2015, 84 (295), pp.2221--2262
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00858252/file/StaggKS_BGM_15.pdf BibTex

Chapitre d'ouvrage

titre
Consistency analysis of a 1D Finite Volume scheme for barotropic Euler models
auteur
Florent Berthelin, Thierry Goudon, Sebastian Minjeaud
article
J. Fuhrmann, M. Ohlberger, C. Rohde Eds. Finite Volumes for Complex Applications VII-Methods and Theoretical Aspects, 77, Springer Proc. in Math. \& Stat., pp. 97-106, 2015
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00961615/file/fvca7_BGM.pdf BibTex

2012

Article dans une revue

titre
A model for the evolution of traffic jams in multi-lane
auteur
Florent Berthelin, Damien Broizat
article
Kinetic and Related Models , AIMS, 2012, 5 (4), pp.697-728
Accès au bibtex
https://arxiv.org/pdf/1108.0590 BibTex

2010

Article dans une revue

titre
Averaging lemmas with a force term in the transport equation
auteur
Florent Berthelin, Stéphane Junca
article
Journal de Mathématiques Pures et Appliquées, Elsevier, 2010, 93 (2), pp.113-131. ⟨10.1016/j.matpur.2009.10.009⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00874401/file/BJ_JMPA_2010_HAL.pdf BibTex
titre
A Bhatnagar-Gross-Krook approximation to scalar conservation laws with discontinuous flux
auteur
Florent Berthelin, Julien Vovelle
article
Proceedings A of the Royal Society of Edinburgh, 2010, 140 (5), pp.953 -- 972. ⟨10.1017/S030821050900105X⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00951469/file/BerthelinVovelleProceedingsEdinburgh2009.pdf BibTex

Communication dans un congrès

titre
Des lemmes de moyenne avec un terme de force dans l’équation de transport
auteur
Florent Berthelin, Stéphane Junca
article
Seminaire: Equations aux Dérivées Partielles. Centre de Mathématiques Laurent Schwartz. Ecole Polytechnique. 2009–2010, Exp. No. XV, 14 pp., 2010, Palaiseau, France
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-02282572/file/SEDP_2009-2010____A15_0.pdf BibTex

Pré-publication, Document de travail

titre
A BGK approximation to scalar conservation laws with discontinuous flux
auteur
Florent Berthelin, Julien Vovelle
article
2010
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00462033/file/BerthelinVovelle.pdf BibTex

2009

Article dans une revue

titre
The multi-water-bag equations for collisionless kinetic modeling
auteur
Nicolas Besse, Florent Berthelin, Yann Brenier, P. Bertrand
article
Kinetics and related models, 2009, 2 (1), pp.39-90. ⟨10.3934/krm.2009.2.39⟩
Accès au bibtex
BibTex

2008

Article dans une revue

titre
A traffic-flow model with constraints for the modeling of traffic jams
auteur
Florent Berthelin, Pierre Degond, Valérie Le Blanc, Salissou Moutari, Michel Rascle, Julien Royer
article
Mathematical Models and Methods in Applied Sciences, World Scientific Publishing, 2008, 18 (suppl.), pp.1269-1298. ⟨10.1142/S0218202508003030⟩
Accès au bibtex
BibTex